# SDR CALA2015042000307

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 33,156 hours, 11,493 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183A01072
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN HAS A HOLE PUNCHED IN IT 8.5" FROM FWD EDGE & 5.5" FROM INBD EDGE.  REPAIRED PUNCTURE DAMAGE ON UPPER SKIN OF ELEVATOR IAW SRM 51-70-04.
